# SDR ASAA2021110736545

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,366 hours, 14,258 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 FAIL. GROUNDED - YES. BITE CHECK ACCOMPLISHED IAW B737-800 FIM 23-11 TASK 801 OPS CHECK OF HF1 SYSTEM GOOD.
